# SDR DHL2005741526

- Difficulty date: April 21, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT AT FUSE STA 680 STR 24R.  FOUND DENT TO BE OUT OF LIMITS ON STA 680 STR 24R IAW B727 SRM 53-10-1 FIG 1 SIZE 2 INCHES BY 2 1/2 INCHES CUTOUT FABRICATED ANGLE REPAIR FROM 7075T6 .071 SIZE 12 INCHES BY 3 INCHES PO NR 900573 IAW B727 SRM 51-40-3 FIG 1.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR ANGLE IAW B727 SRM 51-40-3.
